Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Thinking of coming off meds

Posted by SLS on October 15, 2010, at 12:57:02

In reply to Re: Thinking of coming off meds Maxime, posted by floatingbridge on October 15, 2010, at 12:36:19

> Please Maxie, don't unless you have a real solid plan with your doctor.

I agree.

Maxime: I know that quite a few drugs give you hyperprolactinemia. When I was on desipramine, I gained no weight at all. Have you tried desipramine? -> Never mind. I searched the archives and see that you had lactation as a reaction to desipramine in 2005.


- Scott


The measure of achievement lies not in how high the mountain,
but in how hard the climb.

The measure of success lies only in how high one feels he must
climb to get there.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:965683
URL: http://www.dr-bob.org/babble/20101009/msgs/965838.html